Drinfel’d algebra deformations and the associahedra

Martin Markl, Steve Shnider

Research output: Contribution to journalArticlepeer-review

5 Scopus citations
Original languageEnglish
Pages (from-to)169-176
Number of pages8
JournalInternational Mathematics Research Notices
Volume1994
Issue number4
DOIs
StatePublished - 1994

Bibliographical note

Funding Information:
Markl partially supported by the E. Schrödinger International Institute for Mathematical Physics, Vienna, and by the National Research Council, USA. Shnider partially supported by a grant from the Israel Science Foundation administered by the Israel Academy of Sciences and Humanities.

Cite this